# SDR ASOA03081

- Difficulty date: February 25, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4121 - DURING CLIMB-OUT FROM ATL-CSG, AT APPROXIMATELY 3,000 FT,  THE CREW SMELLED SMOKE WITH NO VISIBLE SIGNS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MX REMOVED, INSPECTED AND RE-INSTALLED THE SMOKE DETECTOR IN THE ELECTRONICS RACK, INCLUDING INSPECTION OF THE DUCTS AND RELAY SHELVES WITH NO DEFECTS NOTED.  MAINTENANCE ALSO PERFORMED TWO THIRTY MINUTE ENGINE RUNS WITH NO ELECTRICAL SMOKE MESSAGES OCCURRING ON THE CREW ALERT PANEL.  OPERAITONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
